# SDR DALA2019123097595

- Difficulty date: December 28, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 47,423 hours, 24,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT, -Y1292 BETWEEN FRAMES 12 TO 24 IN THE FWD GALLEY AREA.  REPLACED THE FLOOR SUPPORT IAW 51-72-11 AND DWG 53911822.
